# SDR QXEA0100017

- Difficulty date: January 13, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,640 hours, 51,899 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: CA16707
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA-ELECTRICAL BURNING SMELL COMING FROM COFFEE URN LOCATION TOP AND BOTTOM.  REMOVED AND REPLACED BOTH UPPER AND LOWER COFFEE JUG ELECTRICAL RECEPTICALS.  OPERATIONAL WARM-UP CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
